# SDR 9802411236

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46934
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1811
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON END FITTING FOR LONGERON 45L, FS 1811.  REPLACED END FITTING PER SRM 51-33-01, VOL 1.
